UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1207

タイトル: Sato-Kashiwara Determinant and Levi Conditions for Systems
著者: D'Agnolo, Andrea
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 3, Page 401-422
抄録: We prove that a second-microlocal version of the Sato-Kashiwara determinant computes the Newton polygon of determined systems of linear partial differential operators with constant multiplicities. Applications are given to the Cauchy problem for hyperbolic systems with regular singularities.
URI: http://hdl.handle.net/2261/1207
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070303.pdf208.09 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください